Vol. 72, No. 2, 1977

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Finite groups with Chevalley-type components

N. Burgoyne

Vol. 72 (1977), No. 2, 341–350
Abstract

This article contains the proof of one part of the unbalanced group conjecture of Aschbacher, Thompson and Walter.

Mathematical Subject Classification 2000
Primary: 20D05
Milestones
Received: 1 July 1976
Revised: 9 May 1977
Published: 1 October 1977
Authors
N. Burgoyne